Nonsingular zeros of quintic forms over finite fields

David B. Leep, Charles C. Yeomans

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Let f be a nondegenerate homogeneous polynomial of degree 5defined over the finite field Fq in at least six variables. We show that if q > 101, then f has a nonsingular Fq-rational zero.

Original languageEnglish
Pages (from-to)1043-1055
Number of pages13
JournalRocky Mountain Journal of Mathematics
Issue number3
StatePublished - 1996

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Nonsingular zeros of quintic forms over finite fields'. Together they form a unique fingerprint.

Cite this